# SDR SWAA053891

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 57,771 hours, 49,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER CRACKED AT BS 727B, STR 14R.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
